I have been taking oxycontin for several months, and it really helps. In fact, I rarely need much breakthrough medication, but this month I got a different kind of oxy,same strength,same color, but different, and I KNOW that it is not a generic. The reason I ask, is because I have major digestion and absorption problems. My doctor and pharmacist had told me to just take the top color off of the med, since it is time released, and then I might digest it better. I was "putting out" the pills, in practically the same way they were going in. Anyhow, now, I can barely get the top color off the med. I really have to work and work at it, and the pill underneath feels different! My pain has started to come back slowly, and this past weekend, I am in so much pain, I want to scream! Have they changed the formula? Is it not digestible? Should I call my doctor, and change meds? I don't want to sound like an addict, because I am not, but I am in pain. I will not take more, nor will I take extra breakthrough meds, but I am concerned that I have to change something that was really working well on me. Maybe it's just the stress I am under as I know that can really bring out pain, and I AM under stress.

thank you all!